MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump exhibited error code 41622, often related to a motor malfunction, cam flex sensor issue, or a loose internal component during testing.There was unknown patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The event history log (ehl) was reviewed and there were error codes 41622.The device was visually inspected and there were no damages.Functional and visual tests were performed and the reported issue was confirmed.The probable cause of the reported issue was due to the cam flex sensor.As a result, the flex cam sensor was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24689124
Report Number3012307300-2026-02912
Device Sequence Number18652526
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)171128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown